American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 208 found      Go to page: 1 2 3 4 5 6 > >>

[61] Sigurdur Helgason. Groups and Geometric Analysis. Math. Surveys Monogr. 83 (2000) MR MR1790156.
Book volume table of contents

[62] Sigurdur Helgason. Spherical functions and spherical transforms. Math. Surveys Monogr. 83 (2000) 385-494.
Book volume table of contents
View Article: PDF

[63] Sigurdur Helgason. Invariants and harmonic polynomials. Math. Surveys Monogr. 83 (2000) 345-384.
Book volume table of contents
View Article: PDF

[64] Sigurdur Helgason. Analysis on compact symmetric spaces. Math. Surveys Monogr. 83 (2000) 495-550.
Book volume table of contents
View Article: PDF

[65] Brian C. Hall. Harmonic analysis with respect to heat kernel measure. Bull. Amer. Math. Soc. 38 (2001) 43-78. MR 1803077.
Abstract, references, and article information   
View Article: PDF

[66] Nils Byrial Andersen and Gestur Ólafsson. A Paley-Wiener theorem for the spherical Laplace transform on causal symmetric spaces of rank 1. Proc. Amer. Math. Soc. 129 (2001) 173-179. MR 1695108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ursula Porod and Steve Zelditch. Semi-classical limit for random walks. Trans. Amer. Math. Soc. 352 (2000) 5317-5355. MR 1650038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Qifu Zheng. Generalized Watson transforms I: General theory. Proc. Amer. Math. Soc. 128 (2000) 2777-2787. MR 1670364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. Sengupta. An analogue of Hardy's theorem for semi-simple Lie groups. Proc. Amer. Math. Soc. 128 (2000) 2493-2499. MR 1654100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Dave Witte, Akihiko Yukie and Roger Zierau. Prehomogeneous vector spaces and ergodic theory II. Trans. Amer. Math. Soc. 352 (2000) 1687-1708. MR 1475697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] R. J. Miatello and C. E. Will. The residues of the resolvent on Damek-Ricci spaces. Proc. Amer. Math. Soc. 128 (2000) 1221-1229. MR 1695119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Peter Sjögren. An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999) 3301-3314. MR 1475695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Leonard Gross. A local Peter-Weyl theorem. Trans. Amer. Math. Soc. 352 (2000) 413-427. MR 1473442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] A. H. Dooley and N. J. Wildberger. Global character formulae for compact Lie groups. Trans. Amer. Math. Soc. 351 (1999) 477-495. MR 1638234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Tin-Yau Tam. A unified extension of two results of Ky Fan on the sum of matrices. Proc. Amer. Math. Soc. 126 (1998) 2607-2614. MR 1487343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Rebecca A. Herb. Discrete series characters and two-structures. Trans. Amer. Math. Soc. 350 (1998) 3341-3369. MR 1422607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Chal Benson and Gail Ratcliff. Combinatorics and spherical functions on the Heisenberg group. Represent. Theory 2 (1998) 79-105. MR 1613063.
Abstract, references, and article information   
View Article: PDF

[79] M. Sundari. Hardy's theorem for the $n$-dimensional Euclidean motion group. Proc. Amer. Math. Soc. 126 (1998) 1199-1204. MR 1423336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Oleg S. Svidersky. Decomposition of a vector field in a parallelized induced bundle. Proc. Amer. Math. Soc. 125 (1997) 2485-2491. MR 1389539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Dihua Jiang. Degree $16$ standard $L$-function of ${\rm GSp}(2)\times {\rm GSp}(2)$. Memoirs of the AMS 123 (1996) MR 1342020.
Book volume table of contents   

[83] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Charles F. Dunkl. Intertwining operators associated to the group $S\sb 3$ . Trans. Amer. Math. Soc. 347 (1995) 3347-3374. MR 1316848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Da Shan Fan and Zeng Fu Xu. $H\sp p$ estimates for bi-invariant operators on compact Lie groups . Proc. Amer. Math. Soc. 122 (1994) 437-447. MR 1198454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Detlef Müller. A homogeneous, globally solvable differential operator on a nilpotent Lie group which has no tempered fundamental solution . Proc. Amer. Math. Soc. 121 (1994) 307-310. MR 1179590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Li Min Sun. An uncertainty principle on hyperbolic space . Proc. Amer. Math. Soc. 121 (1994) 471-479. MR 1186137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] G. Alexopoulos. Spectral multipliers on Lie groups of polynomial growth . Proc. Amer. Math. Soc. 120 (1994) 973-979. MR 1172944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Chal Benson, Joe Jenkins, Ronald L. Lipsman and Gail Ratcliff. The moment map for a multiplicity free action . Bull. Amer. Math. Soc. 31 (1994) 185-190. MR 1260517.
Abstract, references, and article information   
View Article: PDF

[90] Esther Galina and Jorge Vargas. Eigenvalues and eigenspaces for the twisted Dirac operator over ${\rm SU}(N,1)$ and ${\rm Spin}(2N,1)$ . Trans. Amer. Math. Soc. 345 (1994) 97-113. MR 1189792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 208 found      Go to page: 1 2 3 4 5 6 > >>